How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Josh Your Own Question
Dr Josh
Dr Josh, Doctor
Category: Medical
Satisfied Customers: 4515
Experience:  Medicine doctor, PGCSD(dermatology)
6740150
Type Your Medical Question Here...
Dr Josh is online now
A new question is answered every 9 seconds

Is losing your balance a side effect of temazepam, November

Customer Question

Is losing your balance a side effect of temazepam
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: November 9, 2016
AM medicine
Nexium 40 mg 1 tab
meTFORMIN 500 mg 1 tabs Invokana 300 mg before breakfast
Primidone 50 mg 2 tabs in am
Buproprion 150 mg 1 tab in am
Plavix 75 mg 1 per day
Finasteride 5 mg 1 tab
Metoprolol 25 mg once a day
FE C Tablet one tablet per day
Lisinopril 5 mg in the morning
Primidone 50 mg 2 tablets at noon
PM Medicine
Tamsulosin (Flomax) .4 mg 1 tab
Buproprion 150 mg 1 tab
Primidone 50 mg 2 tab
meTformin 500 mg 1 tab
vesicare 5 mg 1 tab at bedtime
Linsopril 10mg 1 tab per night
Zocor 20mg. 1 tab per night
JA: What medications do you take daily? Are you allergic to any medications?
Customer: no allerdies
JA: Anything else in your medical history you think the doctor should know?
Customer: tia in 07
Submitted: 4 months ago.
Category: Medical
Expert:  Dr Josh replied 4 months ago.

Hello,

Myself Dr Josh- and I’m happy to help with your question today.

Well, some of the common side effects of Temazepam (Restoril) are-

  • Muscle weakness,
  • Lack of balance or coordination or Loosing balance.
  • Numbness,
  • Feeling nervous, excited or irritable
  • Nausea, vomiting, stomach discomfort
  • Dry mouth, increased thirst.

Usually such side effects are mild.

No need to get panic.

If they are mild, you can give time. If dizziness or balance problem is severe, then you can see your doctor.

For the time, you can take Tab. Dimenhydrinate(Dramamine) for dizziness.It is OTC drug.

Hope this helped

If you have any further question then you can ask me.

Please leave positive rating above the chat box so I can get credit for helping you today
we only get after positive feedback.
Bonus is highly appreciated.
We are here to help you until you satisfy.
Thank you.

Kind Regards

Dr.Josh

Expert:  Dr Josh replied 4 months ago.

May i help you further?

Do you need more help?

Thank you.

Kind Regards

Dr.Josh

Related Medical Questions